Lower bound of mass in a chemotactic model with advection and absorbing reaction

Jaewook Ahn, Kyungkeun Kang, Junha Kim, Jihoon Lee

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We consider a mathematical model motivated by the studies of coral broadcast spawning in spatial dimensions two and three. We establish the local and global well-posedness of regular solutions for the model. We also prove that the total mass of the egg (sperm) density asymptotically approaches a strictly positive constant, provided that the efficiency of the absorbing reaction is strong enough.

Original languageEnglish
Pages (from-to)723-755
Number of pages33
JournalSIAM Journal on Mathematical Analysis
Volume49
Issue number2
DOIs
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lower bound of mass in a chemotactic model with advection and absorbing reaction'. Together they form a unique fingerprint.

  • Cite this